# SDR IPXA12M75335

- Difficulty date: September 17, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Engine: Ge CF680C2D1F
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS1611111
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

TWO HOURS OUT, LOSS OF NR 3 HYD SYS DOWN TO 4.7 GALS.  LOWERED GEAR AND LOST REMAINING FLUID.  EMERGENCY DECLARED.  FOUND BLOWN O-RING RT MLG BOGIE TRIM CYLINDER. REPLACED, LEAK CHECKED GOOD IAW MM 29-00-00, TASK 790-801. SERVICE NR 3 RESERVOIR IAW MM 12-13-02 TASK 600-801.
